# SDR DALA1136729880

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 102B HAS PUNCTURES 77-27.  CUT OUT DAMAGE ON FLOOR BOARD PANEL NR 102B IAW DC9 SRM 53-05, PG 11, SEC. B-B.  FABRICATED AND INSTALLED FLOOR BOARD PANEL NR 102B.  REPAIR DOUBLER IAW DC9 SRM 51-30-2, PGS 1-2, 4, 26B.
